# SDR NACA2021060100002

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,221 hours, 13,493 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 6225272001
- Part serial: 1729
- Condition: Intermittent
- Part time: 609 hours, 179 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: HF COMMUNICATION SYSTEM TRANSMISSION ON LH HF INTERMITTENT ON ALL STATIONS. CORRECTIVE ACTION: DEFERRED PER MEL 23-11-01-02. REPLACED LH HF TRANSCEIVER AND OPS CHECK GOOD PER AMM 23-11-03. ETOPS GROUND VERIFICATION CHECK OK. ETOPS SS
